An Australian woman has reported an awkward side effect of taking the COVID-19 vaccine. She’s claimed that since she got both the doses, the “high beams” of her body have been switched on permanently.
Tee Jay, the Melbourne-based content creator, who operates as wippa_snippa on Instagram and TikTok, informed her followers of the dilemma-causing issue on Sunday.
Tee Jay told the audience that many had been pointing out that her ‘headlights’ were prominently visible in many of her videos, and she found it strange since outside temperatures were edging close to 40, and her ‘headlights’ would be visible even if she were seated next to a heater.
For those struggling with the euphemism, it refers to nipples becoming prominent, which is a common occurrence during cold weather. Since she came from warmer climes, Tee Jay had been trying to work out what was happening, and finally, the content creator tied it back to receiving the double Pfizer vaccination.
She said, “I’ve worked out that I had the double vaccination and I had Pfizer, and ever since then my headlights have been on”. Further, the TikToker added that it made everyday tasks like grocery shopping extremely awkward for her. Other users also took turns commenting on the post, sharing how they’d experienced the same.
One even detailed how she thought it was related to breastfeeding, before adding that she hadn’t faced the same situation while feeding her firstborn, five years back.
Notably, having prominent nipples isn’t the only breast-related side effect of the COVID-19 Pfizer vaccine. Several women reported noticing considerable breast enlargement after the jabs, resulting in the Pfizer vaccines being jokingly referred to as the ‘Pfizer boob job’.
The Australian Department of Health recognizes swollen lymph nodes to be a less common, but observed side effect of the COVID-19 vaccines. Also, Dr Laura Esserman, the director of the University of California San Francisco’s Breast Care Center, spoke to ABC7 Chicago about women confusing swollen lymph nodes with signs of cancer, saying, “I’m sure hundreds of thousands of women will be affected by this for sure”.